# SDR DXTA2010011403944

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605651
- Aircraft time: 3,030 hours, 2,349 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO EXTEND THE LANDING GEAR, THE RED UNLOCK CAME ON FOR 3 SECONDS WITH NO AUDIBLE GEAR EXTENSION SOUNDS. THE AFTER 3 SECONDS THE GEAR EXTENDED NORMALLY.
